Why Does This Happen

By ForeverE Latest Reply 2010-05-26 10:57:26 -0500
Started 2010-05-25 13:09:50 -0500

I've been Diabetic for 26yrs. everything was good until maybe 10yrs ago. as my Diabetes got worse I was prescribed medications that give me heart palputations, even the Beyer asprin, Why does this happen does anyone know, or have any idea. Till this day I'm afraid to take vitamins or suppliments fearing it will continue. Could someone comment on this.

2 replies

Emma2412 2010-05-26 01:22:43 -0500 Report

So, let me see if I understand what you're saying. You've had heart palpitations for 10 years? What does your doctor say about it? Personally, I think vitamins and supplements help at all times, but since you are having problems, perhaps you should ask your doctor first before you start taking anything else. 10 years ago, did the doctor change your medicine? Has your doctor given you a physical and blood tests to find out what's happening in your body?

Next Discussion: Female doctor »